46L99 — 1 articles found.

On the Property SP of Certain AH Algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 29 (3) 2007, pp. 81–86
Vol.29 (3) 2007
Toan M. Ho Details
(Received: 2007-08-02 )
(Received: 2007-08-02 )

Toan M. Ho, Department of Mathematics and Statistics, York University, Toronto, ON M3J 1P3; e-mail: toan@mathstat.yorku.ca

Abstract/Résumé:

A certain non-zero projection in a simple AH algebra with diagonal morphisms between the building blocks in its inductive limit decomposition is constructed and used to prove that this algebra has the property SP.

On construit une projection convenable dans une certaine algèbre AH simple, et on l’utilise pour montrer que cette algèbre a la propriété SP.

Keywords: AH algebra, inductive limit, property SP

AMS Subject Classification: None of the above; but in this section 46L99

PDF(click to download): On the Property SP of Certain AH Algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.